# SDR V0XD20230705001

- Difficulty date: May 24, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N963JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL0 FLOOR BEAM FROM FRM 59-62 HAS SIGNES OF CORROSION.  CORRECTIVE ACTION: PERFORMED CUTOUT DOUBLER REPAIR BETWEEN FRM 59-62 ON HAT BEAM IAW EMB 145 SRM 53-24-10 NDT PERFORMED BUY BARON NDT LLC FAA CRS# 5NDR545D REPORT # S062923-2 DATED 29JUN2023.
